I had a hospital arbotion in sept 2010 and in dece2011 l was feeling abnominal pains i went to the hospital pregnancy test was negative and l was given getermisin but after two weeks l missed a period for a week then l started my mentruation on 18th dec and now am just feeling pain in my back .Doctor help me i want a baby now?
Hi, and thanks for your medical question on eHealth forum!
The pain in low back and lower abdomen pains can be due to pelvic inflammatory disease or due to vaginal infection as these are common side effects of abortion. If you do not get periods until Jan 18, take a pregnancy test. In Dec the periods got delayed due to the medication you took. If you keep getting delayed periods and do not conceive then consult your gynecologist regarding this. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.